| Model Number |
OR00922D |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The orange laminated # 2 was found inside the pack between the split drapes.The tech did not realize until they were draping the patient.The entire surgical setup had to be broken down prior to starting the surgery.This caused a case delay with patient asleep on the table.The # 2 has old tape on it almost like it came from a workstation in a factory.